MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM
Model Number 08057982190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The patient sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lipase colorimetric assay results for 1 patient sample on a cobas pro sb analyzer.The initial result was 396 u/l.The patient had a new sample collected at another hospital and the result was 67 u/l.The patient also had a result of 400 u/l from another cobas pro module in another laboratory.The same reagent lot used for the initial sample was utilized.Clarification on whether this was a repeat result from the first or second sample was not provided.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided was within specification.The patient samples were received for investigation, the customer's results were able to be confirmed.Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.

Brand Name
LIPASE COLORIMETRIC ASSAY
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24320634
Report Number1823260-2026-00492
Device Sequence Number13220619
Product Code CHI
UDI-Device Identifier07613336121399
UDI-Public07613336121399
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08057982190
Device Catalogue Number08057982190
Device Lot Number926472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown